Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Yueh-Gin Gung and Dr. Charles Y. Hu Award for Distinguished Service to Henry O. Pollak

Ramanathan Gnanadesikan and Henry J. Landau
The American Mathematical Monthly
Vol. 100, No. 2 (Feb., 1993), pp. 115-116
Stable URL: http://www.jstor.org/stable/2323766
Page Count: 2
  • Get Access
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116